Translator Disclaimer
Spring 1980 On the characterization of complex rational approximations
Daniel E. Wulbert
Author Affiliations +
Illinois J. Math. 24(1): 140-155 (Spring 1980). DOI: 10.1215/ijm/1256047801

Abstract

An example is constructed showing that best uniform approximation (local or global) from $R_{n}^{m}(\mathbf{c})$ can not be characterized by linearization techniques or by alternation properties of the error function. A class of local best approximations are characterized, and used to demonstrate approximation properties of $R_{n}^{m}(\mathbf{c})$.

Citation

Download Citation

Daniel E. Wulbert. "On the characterization of complex rational approximations." Illinois J. Math. 24 (1) 140 - 155, Spring 1980. https://doi.org/10.1215/ijm/1256047801

Information

Published: Spring 1980
First available in Project Euclid: 20 October 2009

zbMATH: 0435.30032
MathSciNet: MR550656
Digital Object Identifier: 10.1215/ijm/1256047801

Subjects:
Primary: 30E10
Secondary: 41A20

Rights: Copyright © 1980 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.24 • No. 1 • Spring 1980
Back to Top